# SDR N6WA20090402

- Difficulty date: April 4, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 9,472 hours, 6,711 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE FAULT MESSAGE.  REMOVED AND REPLACED NWS CENTERING PROX SWITCH HARNESS IAW AMM 32-61-05.
